I've been taking 8 1/2 mgs of zanaflex every night for 10 years. I ran out of my prescription two days ago. I'm not sure what I'm feeling other than terrible cramps and lack of sleep for 3 days straight. Help
Why did you run out? Its not known for withdrawal. It can have rebound symptoms, and the side effect of sleepiness is what was making you sleep. I would suggest you see your dr.
Zanaflex is habit-forming, and its abrupt discontinuance could provoke high blood pressure, muscle tension, anxiety, elevated heart rates and tremors.
YES, you are having mild withdrawal symptoms. Get your prescription refilled asap and call your doctor. Taking any prescription drug for that long will cause your body to be dependent on it.
I don't know what other drugs you are taking, so coming off of it so quickly, one has to consider what else you are taking.
Again, call your doctor, get your rx refilled asap, and if the symptoms get worse, GO TO the ER ASAP.
ALL THE BEST,
You can take Elvion LC for cramps it is safe to do so. But consult a doctor for the lack of sleep. (Mirtazepine 30 mg helped me ).Wish you a speedy recovery.
- Zanaflex Information for Consumers
- Zanaflex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zanaflex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Sep 2012 • 6 answers
Updated 1 Apr 2014 • 4 answers
Lamotrigine - Does any have the muscle cramp side affect from this? My son and husband take this med
Updated 28 Jun 2014 • 2 answers
Muscle Spasm - I have had muscle cramps left side of neck for 8 months now. had cat scan ultrasound?
Updated 27 Dec 2017 • 4 answers
Updated 3 Oct 2014 • 2 answers